# SDR ASOA20140707205

- Difficulty date: July 7, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 34,416 hours, 33,481 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14526989003
- Condition: Corroded
- Location: Frame 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME  50 CORRODED BETWEEN STR 21R AND 21L.  REPAIRED FRAME IAW EC5310-01791.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
